# SDR AALA202301108820

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 91,416 hours, 11,365 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX623860
- Condition: Faulted
- Location: Hyd System
- Part time: 83,515 hours, 10,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RAN HYDRAULIC PRESSURE PRIMARY RIGHT CHECKLIST AT CRUISE. UPON COMPLETION OF CHECKLIST NOTED RIGHT HYDRAULIC QUANTITY ZERO. EMERGENCY DECLARED INTO MIA.    REMOVED AND INSTALLED NEW ENGINE DRIVEN PUMP RIGHT IAW AMM 29-11-05.
